MathSciNet Relay Station
MathSciNet bibliographic data
MR2284315 76A10 (76M20)
Yu, Jiun-Der; Sakai, Shinri; Sethian, J. A. Two-phase viscoelastic jetting. J. Comput. Phys. 220 (2007), no. 2, 568–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement